9 doctors weighed in:
Boyfriends sister has a 105 fever and is vomiting. Could it be allergic reaction to bipolar medication?
9 doctors weighed in

Dr. Madan Uprety
Psychiatry
4 doctors agree
In brief: Can be SERIOUS
I am not sure what medicine she is on.
If she is on antipsychotics, it is important to consider neuroloc malingnant syndrome, which is a medical emergency. I would suggest to take her to er for evaluation unless there is other clear reason for fever.

In brief: Can be SERIOUS
I am not sure what medicine she is on.
If she is on antipsychotics, it is important to consider neuroloc malingnant syndrome, which is a medical emergency. I would suggest to take her to er for evaluation unless there is other clear reason for fever.
Dr. Madan Uprety
Dr. Madan Uprety
Thank
Dr. Paul Harper
Surgery
1 doctor agrees
In brief: Not likely
A fever that high with those symptoms can be an acute emergency.
I have never seen a medication cause a fever like that. Get to a doctor or an er asap.

In brief: Not likely
A fever that high with those symptoms can be an acute emergency.
I have never seen a medication cause a fever like that. Get to a doctor or an er asap.
Dr. Paul Harper
Dr. Paul Harper
Thank
Dr. Carla Enriquez
Pediatrics
1 doctor agrees
In brief: Not likely
A fever that high & vomiting in an otherwise normal person, presumably a teenager, is not associated with medication, but more likely with influenza or an acute illness.
It's best that your boyfriend's sister seek medical attention.

In brief: Not likely
A fever that high & vomiting in an otherwise normal person, presumably a teenager, is not associated with medication, but more likely with influenza or an acute illness.
It's best that your boyfriend's sister seek medical attention.
Dr. Carla Enriquez
Dr. Carla Enriquez
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors